zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Nonlinear integral equations and systems of Hammerstein type. (English) Zbl 0318.45011

MSC:
45G10Nonsingular nonlinear integral equations
WorldCat.org
Full Text: DOI
References:
[1] Amann, H.: Über die existenz und iterative berechnung einer losung der hammer-steinschen gleichung. Aequationae math. 1, 242-266 (1968) · Zbl 0165.13701
[2] Asplund, E.: A monotone convergence theorem for sequences of nonlinear mappings. Proc. of symposia in pure math. 18, 1-9 (1970) · Zbl 0237.47029
[3] Brezis, H.: Équations et inéquations nonlinéaires dans LES espaces vectoriels en dualité. Ann. sci. Institut Fourier (Grenoble) 19, 115-176 (1968)
[4] Brezis, H.; Browder, F. E.: Some new results about Hammerstein equations. Bull. amer. Math. soc. 80, 568-572 (1974) · Zbl 0286.45007
[5] Brezis, H.; Browder, F. E.: Maximal monotone operators in nonreflexive Banach spaces and nonlinear integral equations of Hammerstein type. Bull. amer. Math. soc. 81, 82-88 (1975) · Zbl 0298.47030
[6] Brezis, H.; Browder, F. E.: Existence theorems for nonlinear integral equations of Hammerstein type. Bull. amer. Math. soc. 81, 73-78 (1975) · Zbl 0298.47031
[7] Brezis, H.; Browder, F. E.: Équations intégrales nonlinéaires du type Hammerstein. C. R. Acad. sci. Paris 279, 1-2 (1974)
[8] Browder, F. E.: Nonlinear operators and nonlinear equations of evolution in Banach spaces. Proc. of symposia in pure math. 18 (1975) · Zbl 0298.47030
[9] Browder, F. E.: Nonlinear functional analysis and nonlinear integral equations of Hammerstein and Urysohn type. Contributions to nonlinear functional analysis, 425-500 (1971) · Zbl 0267.47038
[10] Browder, F. E.; De Figueiredo, D. G.; Gupta, C. P.: Maximal monotone operators and nonlinear integral equations of Hammerstein type. Bull. amer. Math. soc. 76, 700-705 (1970) · Zbl 0197.41101
[11] Browder, F. E.; Gupta, C. P.: Nonlinear monotone operators and integral equations of Hammerstein type. Bull. amer. Math. soc. 75, 1347-1353 (1969) · Zbl 0193.11204
[12] Dolph, C. L.; Minty, G. J.: On nonlinear integral equations of the Hammerstein type. Nonlinear integral equations, 99-154 (1964) · Zbl 0123.29603
[13] Dunford, N.; Schwartz, J. T.: 2nd ed.linear operators. Linear operators 1 (1958)
[14] Grothendieck, A.: Espaces vectoriels topologiques. (1958) · Zbl 0058.33401
[15] Hess, P.: On nonlinear equations of Hammerstein type in Banach spaces. Proc. amer. Math. soc. 31, 308-312 (1971) · Zbl 0229.47041
[16] Krasnoselski, M. A.: Topological methods in the theory of nonlinear integral equations. (1956)
[17] Leray, J.; Schauder, J.: Topologie et équations fonctionnelles. Ann. sci. Ec. norm. Sup. 51, 45-78 (1934) · Zbl 60.0322.02
[18] Rockafellar, R. T.: Characterization of the subdifferential of convex functions. Pacific J. Math. 17, 497-510 (1966) · Zbl 0145.15901
[19] Vainberg, M. M.: New theorems for nonlinear operators and equations. Moscov. oblast. Inst. uchen. Zap. 77, 131-143 (1959)
[20] Vainberg, M. M.: The variational method and the method of monotone operators in the theory of nonlinear equations. (1972) · Zbl 0252.35050